# SDR 08FDEA03361

- Difficulty date: August 10, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6518636155
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM CHORD IS CRACKED AT STA 880.  REMOVED AND DISCARDED EXISTING GUSSET PLATE AND FASTENERS COMMON TO THE KEEL BEAM CHORD IAW FEDEX EA 7-5310-117026.  VERIFIED END OF CRACK USING HFEC IAW B727 NDTM 51-00-00 FIG 1.  TRIMMED UPPER FLANGE OF KEEL BEAM CHORD, FABRICATED REPAIR DOUBLER, AND INSTALLED REPAIR DOUBLER IAW FEDEX EA 7-5310-117026, MLG WHEEL WELL KEEL BEAM CRACK AT BS 872 - REPAIR.
